EconPapers    
Economics at your fingertips  
 

A remark about the norm of a Brownian bridge

M. Yor and L. Zambotti

Statistics & Probability Letters, 2004, vol. 68, issue 3, 297-304

Abstract: We prove that the law of the euclidean norm of an n-dimensional Brownian bridge is, in general, only equivalent and not equal to the law of a n-dimensional Bessel bridge and we compute explicitly the mutual density. Relations with Bessel processes with drifts are also discussed.

Keywords: Brownian; bridges; Bessel; bridges; Bessel; processes; with; drift (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(04)00120-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:68:y:2004:i:3:p:297-304

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:68:y:2004:i:3:p:297-304